# SDR C2XA99CL031

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 17185613
- Condition: Torn
- Location: Right Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3176 - CREW REPORTED THAT DURING THE BEFORE ENGINE START CHECK LIST THE CAIBN PRESSURE BUMPED UP AND DOWN ASSOCIATED WITH A LOUD SQUEAL FROM THE RIGHT PACK, AND THEN THE CABIN FILLED WITH SMOKE.  MAINTENANCE REMOVED AND REPLACED A HOSE ON THE RIGHT PACK IAW SB 120-210048, OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120 MM 21-50-00 AND 21-60-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
